# SDR USAA20101001SB153

- Difficulty date: September 30, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - MAINTENANCE REPORTED THE FLOOR LEVEL EMERGENCY LIGHT AT SEAT ROW 13, LEFT SIDE, INOPERATIVE. MAINTENANCE FOUND BUTT SPLICE PULLED APART FROM WIRING.  INSTALLED NEW BUTT SPLICE IN ASSOCIATION WITH SWPM 20-30-12.  OPERATIONAL CHECK GOOD.
